MathSciNet Relay Station
MathSciNet bibliographic data
MR482795 (58 #2846) 58A10 (58G10)
Sibner, Lesley M.; Sibner, Robert J. A maximum principle for compressible flow on a surface. Proc. Amer. Math. Soc. 71 (1978), no. 1, 103–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement